# SDR AALA201808249016

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 52,502 hours, 30,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Failed
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE RETAINING CLIP FAILED.  THE AIRCRAFT WAS GROUNDED.  REPLACED SLIDE ASSEMBLY.
